PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 67 | 1 |
Tytuł artykułu

Spacelike intersection curve of three spacelike hypersurfaces in \(E_1^4\)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we compute the Frenet vectors and the curvatures of the spacelike intersection curve of three spacelike hypersurfaces given by their parametric equations in four-dimensional Minkowski space \(E_1^4\).
Słowa kluczowe
Rocznik
Tom
67
Numer
1
Opis fizyczny
Daty
wydano
2013
online
2015-07-15
Twórcy
Bibliografia
  • Alessio, O., Geometria diferencial de curvas de intersecao de duas superfıcies implıcitas, TEMA Tend. Mat. Apl. Comput. 7 (2) (2006), 169–178.
  • Alessio, O., Guadalupe, I. V., Determination of a transversal intersection curve of two spacelike surfaces in Lorentz–Minkowski 3-Space \(L^3\), Hadronic Journal 30 (3) (2007), 315–342.
  • Alessio, O., Differential geometry of intersection curves in \(R^4\) of three implicit surfaces, Comput. Aided Geom. Des. 26 (2009), 455–471.
  • Duldul, M., On the intersection curve of three parametric hypersurfaces, Comput. Aided Geom. Des. 27 (2010), 118–127.
  • Goldman, R., Curvature formulas for implicit curves and surfaces, Comput. Aided Geom. Des. 22 (2005), 632–658.
  • Hartmann, E., \(G^2\) interpolation and blending on surfaces, The Visual Computer 12 (1996), 181–192.
  • Turgut, A., Spacelike and timelike ruled surfaces on the Minkowski 3-space \(R^3_1\), Ph. D. thesis, Ankara University, 1995.
  • O’Neill, B., Semi Riemannian Geometry, Academic Press, New York–London, 1983.
  • Walrave, J., Curves and surfaces in Minkowski space, Ph. D. thesis, K. U. Leuven. Fac. Science, Leuven, 1995.
  • Williams, M. Z., Stein, F. M., A triple product of vectors in four-space, Math. Mag. 37 (4) (1964), 230–235.
  • Willmore, T. J., An Introduction to Differential Geometry, Clarendon Press, Oxford, 1959.
  • Ye, X., Maekawa T., Differential geometry of intersection curves of two surfaces, Comput. Aided Geom. Des. 16 (1999), 767–788.
  • Yilmaz, S., Turgut, M., On the differential geometry of the curves in Minkowski space-time I, Int. J. Contemp. Math. Sciences 3 (27) (2008), 1343–1349.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2013_67_1_23-33
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.